A generalization of a section theorem
of ky fan and its applications to variational inequalities
Novi Sad Journal of Mathematics, Tome 17 (1987) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1987_17_1a_1,
author = {Chitra A. and Subrahmanyam P. V.},
title = {A generalization of a section theorem
of ky fan and its applications to variational inequalities},
journal = {Novi Sad Journal of Mathematics},
pages = {17-37},
year = {1987},
volume = {17},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1987_17_1a_1/}
}
TY - JOUR AU - Chitra A. AU - Subrahmanyam P. V. TI - A generalization of a section theorem of ky fan and its applications to variational inequalities JO - Novi Sad Journal of Mathematics PY - 1987 SP - 17 EP - 37 VL - 17 IS - 1 UR - http://geodesic.mathdoc.fr/item/NSJOM_1987_17_1a_1/ ID - NSJOM_1987_17_1a_1 ER -
Chitra A.; Subrahmanyam P. V. A generalization of a section theorem of ky fan and its applications to variational inequalities. Novi Sad Journal of Mathematics, Tome 17 (1987) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1987_17_1a_1/